# SDR F3LA98142

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAI - DURING C-CHECK, INSPECTION REPORTED CORROSION ON SHEAR TIE AT BS 967, LBL 14.  MAINTENANCE REMOVED DAMAGED SHEAR TIE, FABRICATED REPLACEMENT PART AND REPAIRED PER SRM'S 51-30-2, 51-30-5, AND 53-10-1.  CYCLES:  1,941.  (X)
